Electron. J. Differential Equations, Vol. 2017 (2017), No. 181, pp. 1-19.

Periodic solutions and asymptotic behavior for continuous algebraic difference equations

El Hadi Ait Dads, Lahcen Lhachimi

Many phenomena in mathematical physics and in the theory of dynamical populations are described by difference equations. The aim of this work is to study existence of periodic solutions and the asymptotic behavior for some algebraic difference equations. The technique used is based on convergence of series associated with the forcing term and the characterization by Fourier coefficients. Our results generalize the main results of our previous results in \cite{al}. For illustration, we provide some examples.

Submitted March 22, 2017. Published July 14, 2017.
Math Subject Classifications: 39A13, 34C27
Key Words: Bounded solution; periodic solution; asymptotic behavior; kernel theorem decomposition; Fourier coefficients.

Show me the PDF file (254 KB), TEX file for this article.

El Hadi Ait Dads
Cadi Ayyad University
Faculty of Sciences
Department of Mathematics B.P. 2390
Marrakesh, Morocco
email: aitdads@uca.ac.ma
Lahcen Lhachimi
Unité associée au CNRST (Morocco) URAC 02.
email: lllahcen@gmail.com

Return to the EJDE web page